Translator Disclaimer
June 1939 Asymptotic forms for a general class of hypergeometric functions with applications to the generalized Legendre functions
George E. Albert
Duke Math. J. 5(2): 281-292 (June 1939). DOI: 10.1215/S0012-7094-39-00525-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.5 • No. 2 • June 1939
Back to Top